Volume 2 (2020)
Volume 1 (2019)

Facts and Figures

Number of Volumes 3
Number of Issues 6
Number of Articles 37
Number of Contributors 66
Article View 2,193
PDF Download 1,514
View Per Article 59.27
PDF Download Per Article 40.92

About Journal
Mathematical Analysis and its Contemporary Applications (MACA) is an international double blind peer reviewed quarterly publication which publish high quality papers on all aspects of Energy and Sustainability. MACA is an open access publication, The following manuscript format can be published in the journal: Original article, short communication (brief report or brief communication), review article, systematic review and meta-analysis, Letter to editor, commentary and editorial.

Financial Policies
Article Processing Charges
As A.I.A University Publishing Group has supported all of the publishing costs of Mathematical Analysis and its Contemporary Applications (MACA), article processing charge and any other publication fees in the journal are free for authors.

Subscription Fee
Mathematical Analysis and its Contemporary Applications (MACA) has published as an open access electronic journal, so there is no subscription fee for audiences. 

Open Access Policies
SES is licensed under the terms of the Creative Commons Attribution License 4.0 International (CC-BY 4.0). Licensees may copy, distribute, display and make derivative works only if they cite the original published SES article.

Publication Policies
MACA is following of Committee on Publication Ethics (COPE) and complies with the highest ethical standards in accordance with ethical laws.

1. An existence result for a class of (p(x),q(x))-Laplacian system via sub-supersolution method

Saleh Shakeri

Volume 3, Issue 4 , Autumn 2021, Pages 1-8


  This study concerns the existence of positive solution for the following nonlinear boundary value problem\begin{gather*}-\Delta_{p(x)} u= a(x)h(u) + f(v) \quad\text{in }\Omega\\-\Delta_{q(x)} v=b(x)k(v) + g(u) \quad\text{in }\Omega\\u=v= 0 \quad\text{on } \partial \Omega\end{gather*}where $p(x),q(x) ...  Read More

3. On a nonlinear abstract second-order integrodifferential equation part I

Mohammed Aijazuddin Hussain

Volume 3, Issue 4 , Autumn 2021, Pages 13-24


  The object of this paper is to study the existence, uniqueness and continuation of the solutions of nonlinear second-order integrodifferential equations. In the theory of infinitesimal generator of $C_0$- semigroup in a Banach space, the fixed point theorems of Schauder and Banach are used to establish ...  Read More

4. Numerical solution of a coupled system of fractional order integro differential equations by an efficient numerical method based on the second kind Chebyshev polynomials

Mohammad Hossein Derakhshan

Volume 3, Issue 4 , Autumn 2021, Pages 25-40


  In this paper, an efficient numerical method based on operational matrices of the second kind Chebyshev polynomials is used for the solution of a coupled system of fractional-order integrodifferential equations that the fractional derivative is given in Caputo's sense. The operational matrices of the ...  Read More

5. Multiplicity results for the nonlinear p-Laplacian fractional boundary value problems

Tawanda Gallan Chakuvinga; Fatma Serap Topal

Volume 3, Issue 4 , Autumn 2021, Pages 41-62


  This paper investigates the existence of single and multiple positive positive solutions of fractional differential equations with p-Laplacian by means of the Green's function properties, the Guo-Krasnosel'skii fixed point theorem, the monotone iterative technique accompanied by established sufficient ...  Read More

6. Bifuzzy d-algebras under norms

Rasul Rasuli

Volume 3, Issue 4 , Autumn 2021, Pages 63-83


  In this paper, by using norms (t-norms and t-conorms), we introduce the notions of bifuzzy d-algebras and bifuzzy d-ideals of d-algebras and investigate several interesting properties. Next, we consider their intersection and product. Finally, we obtain some results about them under d-algebra homomorphisms.  Read More

1. On Palais method in b-metric like spaces

Nikola Mirkov; Zoran D. Mitrovic; Mudasir Younis; Stjan Radenovic

Volume 3, Issue 3 , Summer 2021, , Pages 33-38


  This paper aims to prove that the Lipschitz constant in the Banach contraction principle belongs to the whole interval [0, 1) for all the six classes of spaces viz. metric spaces, b-metric spaces, partial metric spaces, partial b-metric spaces, metric like space, and finally for more general spaces called ...  Read More

2. Analytic differenceability of functions

Soodeh Mehboodi; Mohammad Hadi Hooshmand

Volume 3, Issue 1 , Winter 2021, , Pages 1-12


  Analytic summability of functions was introduced by Hooshmand in 2016. He used Bernoulli numbers and polynomials Bn(z) to define analytic summability and related analytic summand functions. Since the Bernoulli and Euler polynomials have many similarities, so it motivated us to define differenceability ...  Read More

3. Stability of quartic functional equation in paranormed spaces

Karthikeyan Subramani; Choonkil Park; John Michael Rassias

Volume 3, Issue 1 , Winter 2021, , Pages 48-58


  In this paper, we prove the Ulam-Hyers stability of the following quartic functional equation in paranormed spaces using both direct and fixed point methods.  Read More

4. Intuitionistic fuzzy stability of the heptic functional equation

Mohammad Shafii Mousavi

Volume 3, Issue 2 , Spring 2021, , Pages 1-14


  In this article, by using a fixed point method, we establish the intuitionistic fuzzy version of Hyers-Ulam stability for a heptic functional equation that was introduced by Xu and Rassias. This way shows that the concept of stability is related to some fixed point of a suitable operator.  Read More

5. Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces

John Michael Rassias; Elumalai Sathya; Mohan Arunkumar

Volume 3, Issue 1 , Winter 2021, , Pages 13-31


  In this paper, we obtain and establish the generalized Ulam-Hyers stability of an additive-quadratic-quartic functional equation in fuzzy Banach spaces.  Read More

1. Best simultaneous approximation in $L^{p}(S,X)$

Mohammad Valaei Anvar; Mohammad R Haddadi

Articles in Press, Accepted Manuscript, Available Online from 04 November 2021


  As a counterpart to the best approximation in normed linear spaces, the best simultaneous approximation was introduced. In this paper, we shall consider relation between simultaneous proximinality $W$ in $X$ and $L^p(S,W)$ in $L^p(S,X)$ for $1\leq p\leq\infty$. Also, we consider the relation between ...  Read More

2. Perturbed second-order state-dependent Moreau's sweeping process

Doria Affane; Mustapha Fateh Yarou

Articles in Press, Accepted Manuscript, Available Online from 23 November 2021


  In this paper, using a discretization approach, the existence of solutions for a class of second-order differential inclusions is stated in finite dimensional setting. The right hand side of the problem is governed by the so-called nonconvex state-dependent sweeping process and contains a general perturbation ...  Read More

3. On the zeros and critical points of a polynomial

Mohammad Ibrahim Mir; Irfan Ahmad Wani; Ishfaq Nazir

Articles in Press, Accepted Manuscript, Available Online from 23 November 2021


   Let a polynomial $P(z)$ of degree $n$ has all it's zeros in $|z|\leq 1.$  The Gauss-Lucas Theorem \cite{4}, asserts that all its  critical points also lie in $|z|\leq 1$ . Let $P(z^*)=0,$  then the famous Sendov's conjecture \cite{4}, says that the closed disk $|z-z^*|\leq 1$ contains ...  Read More

Keywords Cloud